On the recursion theorem in iterative operative spaces

Journal of Symbolic Logic 66 (4):1727-1748 (2001)
Abstract
The recursion theorem in abstract partially ordered algebras, such as operative spaces and others, is the most fundamental result of algebraic recursion theory. The primary aim of the present paper is to prove this theorem for iterative operative spaces in full generality. As an intermediate result, a new and rather large class of models of the combinatory logic is obtained
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2694971
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 35,954
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total downloads
14 ( #418,155 of 2,293,879 )

Recent downloads (6 months)
1 ( #411,560 of 2,293,879 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature